# SDR ASOA200901396

- Difficulty date: December 10, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 19,597 hours, 16,665 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Ecsape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EXTERIOR PLACARDS ON CREW ESCAPE HATCH MISSING OR UNREADABLE.
